Pacific Journal of Mathematics

Primary Abelian groups modulo finite groups.

Ronald J. Ensey

Article information

Source
Pacific J. Math., Volume 29, Number 1 (1969), 77-81.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983146

Mathematical Reviews number (MathSciNet)
MR0244375

Zentralblatt MATH identifier
0177.04104

Subjects
Primary: 20.30

Citation

Ensey, Ronald J. Primary Abelian groups modulo finite groups. Pacific J. Math. 29 (1969), no. 1, 77--81. https://projecteuclid.org/euclid.pjm/1102983146


Export citation

References

  • [1] R. ENSEY, IsomorphisminvariantsforAbelian groups modulo bounded groups, Pacific J. Math. 23 (1967).
  • [2] L. FUCHS, Abelian groups, Publishing House of the Hungarian Academy of Sci- ences, Budapest, 1958.
  • [3] P. GABRIEL, Des categories abeliennes, Bull. Soc. Math. France 90 (1962), 323-448.
  • [4] G. KOLETTIS, Direct sums of countable groups, Duke Math. J. 27 (1960), 111-125.
  • [5] E. A. WALKER, Quotient categories and quasi-isomorphisms of Abelian groups, Pro- ceedings of the colloquim on Abelian groups, ed. by L. Fuchs and E. T. Schmidt, Budapest, 1964, 147-163.